# SDR ASMF20200603020

- Difficulty date: March 25, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N967AM
- Make and model: Boeing 787-8
- Aircraft serial: 35312
- Aircraft time: 27,443 hours, 3,164 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Nicked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED NICKS AT RT SIDE FWD ELECTRONICS EQUIPMENT ACCESS DOOR. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING FIVE NICKS, THREE NICKS WITH DIMENSIONS APPROXIMATELY OF 0.312" LENGTH AND 0.250" WIDE BETWEEN STA 305 & 307 AND TWO NICKS OF 0.250" LENGTH AND  W=0.250" WIDE BETWEEN STA 319 & 320. THE NICKS WERE REMOVED, ALODINE WAS APPLIED AND REPAIR WAS ACCEPTABLE AS PERMANENT REPAIR IAW MESSAGE NUMBER AMX-AMX-20-0281-02B AND SRM 52-41-01-02A-661A PARAGRAPH 2H, ULTRASONIC INSPECTION WAS PERFORMED WITH NO CRACKS FOUND IAW NDTM PART 4, 51-00-10 PROCEDURE 1, PART 6, 51-00-01 PROCEDURE 1, ALL CORRECT.
